# SDR ASAA11710412

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 41,745 hours, 18,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER CRACKED BS 663 RBL 6 30 WL 218.  REMOVED CRACKED STIFFENER RECEIVED NEW STIFFENER LOCATED AND DRILLED FASTENER HOLES INSTALLED NEW STIFFENER.
